Alert archive / Kentucky / Tornado Warnings in 2015

Tornado Warning 26, NWS Louisville, KY

July 13, 2015Green County, Taylor County, Kentucky

NWS Louisville, KY issued this tornado warning at Jul 13, 2015, 4:55 PM CDT for Green County, Taylor County, Kentucky. It was in force for 30 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:55 PM CDT (21:55 UTC)
Expired
Jul 13, 2015, 5:25 PM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Green County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:07 PM CDTTSTM WND DMGBlack Gnat, KYTREES REPORTED DOWN.
Jul 13, 5:08 PM CDTHAIL 1.75Black Gnat, KY
Jul 13, 5:09 PM CDTTSTM WND DMGGreensburg, KYNUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
Jul 13, 5:09 PM CDTTSTM WND GST 65Black Gnat, KY
Jul 13, 5:14 PM CDTTSTM WND GST 654 Nnw Black Gnat, KY
Jul 13, 5:14 PM CDTTSTM WND GST 654 Nnw Black Gnat, KY
Jul 13, 5:20 PM CDTTSTM WND DMG3 N Black Gnat, KYNUMEROUS TREES DOWN.
Jul 13, 5:20 PM CDTTORNADO5 Se Greensburg, KYEF1 95-105 MPH, 1.1 MILES LONG, 50 YARDS WIDE DESTROYED 2 BARNS, 1 MOBILE HOME, 6 LARGE OUTBUILDINGS ALONG EBENEZER ROAD AND HIGHWAY 61
Jul 13, 5:35 PM CDTHAIL 1.253 E Black Gnat, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 11:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WFUS53 KLMK 132155
TORLMK
KYC087-217-132225-
/O.NEW.KLMK.TO.W.0026.150713T2155Z-150713T2225Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  WESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 525 PM CDT/625 PM EDT/

* AT 451 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A       
  TORNADO WAS LOCATED 8 MILES NORTH OF GREENSBURG...MOVING SOUTH     
  AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

* THIS DANGEROUS STORM WILL BE NEAR...
  GREENSBURG AROUND 505 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WRIGHTS...BLUFF BOOM...
WHITEWOOD...BLACK GNAT...HATCHER...BURDICK...ROACHVILLE...THURLOW...
ROMINE AND GRESHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3737 8560 3743 8541 3722 8532 3711 8551
TIME...MOT...LOC 2155Z 342DEG 24KT 3735 8549

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13
3 follow-up statements
632 
WWUS53 KLMK 132208
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT MON JUL 13 2015

KYC087-217-132225-
/O.CON.KLMK.TO.W.0026.000000T0000Z-150713T2225Z/
TAYLOR KY-GREEN KY-
508 PM CDT MON JUL 13 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN GREEN AND WESTERN 
TAYLOR COUNTIES UNTIL 525 PM CDT...

AT 504 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED JUST NORTHEAST OF GREENSBURG...MOVING SOUTHEAST AT 25 
MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

THIS DANGEROUS STORM WILL AFFECT THE FOLLOWING 
LOCATIONS...ROACHVILLE...GRESHAM...ROMINE...HASKINGSVILLE...BRAMLETT 
AND FRY.

LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE WITH THIS STORM AWAY 
FROM THE POSSIBLE TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3733 8559 3741 8540 3722 8532 3712 8549
      3711 8551
TIME...MOT...LOC 2207Z 335DEG 22KT 3726 8546

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

13
798 
WWUS53 KLMK 132215
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT MON JUL 13 2015

KYC087-217-132225-
/O.CON.KLMK.TO.W.0026.000000T0000Z-150713T2225Z/
TAYLOR KY-GREEN KY-
515 PM CDT MON JUL 13 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN GREEN AND 
SOUTH CENTRAL TAYLOR COUNTIES UNTIL 525 PM CDT /625 PM EDT/...

AT 511 PM CDT...A POSSIBLE TORNADO WAS LOCATED JUST EAST OF 
GREENSBURG...MOVING SOUTH AT 25 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...LAW ENFORCEMENT CONFIRMED TREES DOWN AND GOLF BALL SIZED 
HAIL WITH THIS STORM.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL
TAYLOR AND SOUTHEASTERN GREEN COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GRESHAM...BRAMLETT...HASKINGSVILLE AND FRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3726 8556 3735 8542 3722 8532 3713 8548
      3711 8551
TIME...MOT...LOC 2214Z 346DEG 16KT 3724 8546

TORNADO...OBSERVED
HAIL...1.75IN

$$

13
010 
WWUS53 KLMK 132227
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT MON JUL 13 2015

KYC087-217-132236-
/O.EXP.KLMK.TO.W.0026.000000T0000Z-150713T2225Z/
TAYLOR KY-GREEN KY-
527 PM CDT MON JUL 13 2015

...THE TORNADO WARNING FOR SOUTHEASTERN GREEN AND SOUTH CENTRAL
TAYLOR COUNTIES HAS EXPIRED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR SOUTHEASTERN GREEN COUNTY WHERE LARGE HAIL AND DAMAGING WINDS 
ARE STILL POSSIBLE.

GRESHAM...HASKINGSVILLE...AND BRAMLETT ARE STILL IN THE PATH OF THIS 
STORM.

LAT...LON 3726 8556 3735 8542 3722 8532 3713 8548
      3711 8551
TIME...MOT...LOC 2215Z 346DEG 16KT 3724 8546

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 13, 4:54 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 13, 4:54 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT Mon Jul 13 2015

...Forecast Update...
Issued at 553 PM EDT Mon Jul 13 2015

Expansive bow echo continue to push through southeastern KY late
this afternoon.  In its wake, a NW-SE oriented outflow boundary
extends from near Elizabethtown to near Russellville.  Renewed
convection is forming along this boundary given a relatively good
flow aloft and bulk shear values of over 40kts.  A strong CAPE
gradient was noted from northern IL southeastward through central
KY.  CAPE values to th east were in the 1500-2000 J/KG range, but
out across west KY, the values were in the 3000-4000 J/KG range.
Additional convective development is expected along this CAPE
boundary over the next few hours.  Given the effective shear and
buoyancy, discrete bowing segments and some temporary supercellular
structures seems likely.  Damaging winds and very large hail would
be the primary threats...especially across our SE Lake Cumberland
region.

No changes to the headlines at this time, though we probably could
start dropping the northern ends of the watch in the next hour or
so.  We'll see a break in the action this evening.  However, things
will likely become quite active again as convection developing to
our NW will likely congeal into a large MCS and plow through KY
later tonight.  More details on that threat later.

.SHORT TERM (Now through Tuesday Night)...
...Severe Weather and Flash Flood Potential continue...

Difficult forecast in the short term with opportunities for severe
storms and flooding. Severe Thunderstorm Watch #410 remains in
effect until 8 pm EDT for the entire area, but will begin trimming
northern counties behind the ongoing squall line soon and will be
taking a hard look at far west counties as well, as western
development has been slow to materialize.

Short term models are all over the place with next round of storms,
so confidence is not high on the overnight scenario.  12Z run of the
HRRR that handled the current bow echo best also seems to have the
best handle on the overnight precip.  This focuses on an existing
boundary running from west central IN to near Louisville where the
most recent development has occurred. If this plays out as planned,a
short wave accompanying a speed max showing up on satellite between
Peoria and the Quad Cities will provide the upper support for storm
development along the aforementioned surface boundary.

The bad news with this scenario is that the axis of precip would
then line up NW-SE.  With SE steering winds, this results in
training storms and high potential for excessive rains of several
inches along the axis.  Given the divergent model tendencies with
this, however, confidence is low on removing any of the area from
the Flash Flood Watch, so will continue with the entire CWA through
the existing time frame.  Antecedent soil conditions make areas east
of I-65 the highest threat, but with mid-upper 70 dewpoints, any
storm is capable of blinding rain and copious rains that could cause
true flash flooding.

Tuesday's weather is so reliant upon where overnight precip occurs
that confidence on details here are again low, other than to say
that storms are again expected, but the strongest should be confined
south and east of this afternoon's main area.

.LONG TERM (Wednesday through Monday)...
Issued at 201 PM EDT Mon Jul 13 2015

This discussion will be kept short as the main focus today is the
ongoing severe weather. The region will remain in northwest flow
aloft on Wednesday. By the end of the week the upper level ridge
will begin to build back in from the southwest. At the surface high
pressure will build in from the north Wednesday and will remain over
the area through Thursday.

Dry weather is expected Wednesday and Thursday under the influence
of the high pressure. Dewpoints will lower back into the mid 60s by
Thursday morning. However, this will be short lived as they will
increase again into the weekend. A couple of waves will ride through
the upper level flow around the periphery of the ridge this weekend.
As usual timing and coverage along with placement is in question
with these storms. The best coverage Friday and Saturday will likely
be across the northeastern portion of the area. Sunday the chances
may spread back to the southwest.

The other concern this weekend will be the heat. Temperatures will
top out in the upper 80s to lower 90s Friday through Sunday. Heat
index values will be in the upper 90s to lower 100s each afternoon.
This could pose an issue to sensitive individuals.

&&

.AVIATION (18Z TAF Update)...
Updated 145 PM EDT Mon Jul 13 2015

Squall line poised to blow through SDF and LEX between 1830-1930Z.
Winds have gusted in excess of 50kt with this over the past 2 hours
as it moved through Indiana. Development along west end of this line
has been minimal, so have backed off on certainty of TSRA at BWG and
gone VCNTY instead, but will continue to watch and update there as
necessary.

TSRA should be relatively short-lived at SDF, but stratified precip
behind the leading edge to the east will keep LEX in MVFR CIGS for
several hours. Development of TSRA farther west over Illinois and
western KY overnight expected along surface boundary generated by
the first line and expected to move SE across TAF sites by 12z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Update.........MJ
Short Term.....JBS
Long Term......EER
Aviation.......JBS
Hazardous weather outlook, Jul 13, 3:51 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON JUL 13 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-142100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
451 PM EDT MON JUL 13 2015 /351 PM CDT MON JUL 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT / 7 PM CDT...

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH WEDNESDAY MORNING...

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH
CENTRAL KENTUCKY DURING THE EVENING. THE STRONGEST OF THESE STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
TORRENTIAL RAINS THAT CAN CAUSE FLASH FLOODING. REDEVELOPING
THUNDERSTORMS LATER THIS EVENING FROM WESTERN INDIANA INTO CENTRAL
KENTUCKY WILL THEN PROVIDE THE FOCUS FOR THUNDERSTORMS THAT WILL
DROP EVEN MORE RAIN...WITH THE THREAT OF MULTIPLE STORMS DUMPING
SEVERAL INCHES OF RAIN ON SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

In the hours before

Local storm report, Jul 13, 3:43 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     STAMPING GROUND         38.27N 84.69W
07/13/2015                   SCOTT              KY   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

SZAPPANOS
Local storm report, Jul 13, 4:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             RAYWICK                 37.56N 85.43W
07/13/2015  M1.25 INCH       MARION             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jul 13, 4:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     HODGENVILLE             37.57N 85.74W
07/13/2015                   LARUE              KY   LAW ENFORCEMENT

            TREE REPORTED DOWN.

&&

SZAPPANOS
Local storm report, Jul 13, 4:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 NNW NEW HOPE          37.66N 85.53W
07/13/2015  M0.50 INCH       NELSON             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jul 13, 4:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             5 WNW SALOMA            37.45N 85.48W
07/13/2015  M0.88 INCH       TAYLOR             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jul 13, 4:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     5 WNW SALOMA            37.45N 85.48W
07/13/2015  E65 MPH          TAYLOR             KY   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:39 PM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Fayette, Franklin, Garrard, Jessamine and 4 more3 hr
Jul 12, 8:15 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer30 min
Jul 13, 2:46 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more46 hr
Jul 13, 12:18 PM CDTSevere Thunderstorm WarningLMKTrimble42 min
Jul 13, 12:39 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble41 min
Jul 13, 12:58 PM CDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 13, 12:58 PM CDTSevere Thunderstorm WarningLMKTrimble22 min
Jul 13, 1:08 PM CDTAreal Flood AdvisoryLMKTrimble3 hr
Jul 13, 1:13 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble47 min
Jul 13, 1:21 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott34 min
Jul 13, 1:30 PM CDTFlash Flood WarningLMKHarrison, Scott3 hr
Jul 13, 1:35 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby30 min
Jul 13, 1:42 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott43 min
Jul 13, 1:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Jefferson, Nelson, Shelby and 2 more39 min
Jul 13, 1:56 PM CDTFlash Flood WarningLMKJefferson3 hr
Jul 13, 2:02 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Nicholas and 2 more38 min
Jul 13, 2:19 PM CDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Nicholas3 hr
Jul 13, 2:26 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Bullitt, Clark, Fayette, Garrard and 8 more59 min
Jul 13, 2:40 PM CDTSpecial Weather StatementLMKAnderson, Bullitt, Jefferson, Spencer30 min
Jul 13, 2:54 PM CDTFlash Flood WarningLMKBourbon, Clark, Fayette, Jessamine, Madison3 hr
Jul 13, 3:24 PM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Nelson, Washington3 hr
Jul 13, 3:27 PM CDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more43 min
Jul 13, 3:30 PM CDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more40 min
Jul 13, 4:11 PM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Taylor29 min
Jul 13, 4:28 PM CDTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Hardin, Larue, Lincoln and 5 more3 hr
Jul 13, 4:31 PM CDTSevere Thunderstorm WarningLMKLarue, Taylor29 min
Jul 13, 5:24 PM CDTSevere Thunderstorm WarningLMKAdair, Green31 min
Jul 13, 5:25 PM CDTAreal Flood AdvisoryLMKAdair, Green, Taylor3 hr
Jul 13, 5:36 PM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Larue, Metcalfe and 2 more3 hr
Jul 13, 5:53 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe32 min
Jul 13, 6:25 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland40 min
Jul 13, 6:31 PM CDTTornado WarningLMKClinton, Cumberland29 min
Jul 13, 6:59 PM CDTTornado WarningLMKCumberland, Monroe31 min

Nearby

Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.